# SDR A6WA200540103

- Difficulty date: March 16, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR SUPPORT ANGLE AT FS 621 CRACKED AT 1 INCH.  (M)  REMOVED CRACKED SECTION OF FLOOR SUPPORT ANGLE AT FS 621 LT AND INSTALLED REPAIR ANGLE IAW MFG REO. (K)
